On the newly generalized absolute Riesz summability of orthogonal series

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)285-297
Number of pages13
JournalAnalysis Mathematica
Volume21
Issue number4
DOIs
Publication statusPublished - Dec 1995

Fingerprint

Orthogonal Series
Summability

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis
  • Mathematics(all)

Cite this

On the newly generalized absolute Riesz summability of orthogonal series. / Leindler, L.

In: Analysis Mathematica, Vol. 21, No. 4, 12.1995, p. 285-297.

Research output: Contribution to journalArticle

@article{4f4e7099408e4d34b11fe35ca4d53220,
title = "On the newly generalized absolute Riesz summability of orthogonal series",
author = "L. Leindler",
year = "1995",
month = "12",
doi = "10.1007/BF01909151",
language = "English",
volume = "21",
pages = "285--297",
journal = "Analysis Mathematica",
issn = "0133-3852",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - On the newly generalized absolute Riesz summability of orthogonal series

AU - Leindler, L.

PY - 1995/12

Y1 - 1995/12

UR - http://www.scopus.com/inward/record.url?scp=34249760156&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249760156&partnerID=8YFLogxK

U2 - 10.1007/BF01909151

DO - 10.1007/BF01909151

M3 - Article

VL - 21

SP - 285

EP - 297

JO - Analysis Mathematica

JF - Analysis Mathematica

SN - 0133-3852

IS - 4

ER -